# SDR REXA2024103001188

- Difficulty date: September 19, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER IS CORRODED AROUND CUTOUT BETWEEN FS 295 AND FS 310. REMOVED LOWER TCAS ANTENNA DOUBLER IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED NEW TCAS LOWER ANTENNA'S DOUBLER P/N SH670-32364-7S IAW CRJ 900 SRM 51-42-06-001-001-A01.
